University of Rhode Island

Picture of Library

University of Rhode Island Libraries
HELIN Catalog
Find Articles
User Guides
InfoRhode Tutorials
E-Journal List
Hours
My Library Account About the Libraries About the Libraries Give to the Libraries

   
University of Rhode Island Libraries Web Site Header

Libraries HomeLibrary hoursSite IndexContact Information

University Libraries
Faculty Publications
Compiled by Margaret J. Keefe

Faculty Publications 2005

ARTS & SCIENCES
Mathematics

Anderson, Ian and Norman J. Finizio. "Some New Z-Cyclic Whist Tournament Designs." Discrete Mathematics. 293(1-2):19-28. 6 April 2005.

Baglama, James.  SEE also: Jang, S. R. J.

Baglama, James and Lothar Reichert. "Augmented Implicitly Restarted Lanczos Bidoagonalization Methods." SIAM Journal on Scientific Computing. 27(1):19-42. 2005.

Camouzis, E., R. DeVault and G. Ladas. "On the Global Character of x\sb(n-1)=\frac(\beta x\sb n+1\delta x\sb-(n-k)\-(A+x\sb (n-k)." International Journal of Applied Mathematical Science. 2(1):39-46. 2006.

Camouzis, E. and G. Ladas. "On Third-Order Rational Difference Equations - Part 5." Journal 0f  Difference Equations and Applications. 11(6):553-562. May 2005.

Camouzis, E., G. Ladas and E. P. Quinn. "On Third-Order Rational Difference Equations - Part 6." Journal 0f  Difference Equations and Applications. 11(8):759-777. July 2005.

Camouzis, E., E. Chatterjee, G. Ladas and E. P. Quinn. "Progress Report on the Boundedness Character of Third-Order Rational Equations." Journal 0f  Difference Equations and Applications. 11(11):1029-1035. September 15, 2005.

Chatterjee, E., R. DeVault and G. Ladas. "On the Global Character of xn+1= Bxn+oxn-k over A+zn-k." International Journal of Applied Mathematical Science. 2(1):39-46. 2005.

Clark, C. A., M. R. S. Kulenovic and James F. Selgrade. "On a System of Rational Difference Equations."  Journal of Difference Equations and Applications. 11(7):565-580. June 2005.

Clark, C. A., E. J. Janowski and M. R. S. Kulenovic. "Stability of the Gumowski-Mira Equation With Period-Two Coefficient." Journal of Mathematical Analysis and Applications. 307(1):292-304. July 1, 2005.

Clark, Dean. "Transposition Graphs: An Intuitive Approach to the Parity Theorem for Permutations." Mathematical Magazine. 78(2):124-130. April 2005.

Collins, Jarrad T., Stephanie Costa and Norman J. Finizio. "Moore-Greig Designs II." Congressus Numerantium. 175:17-32. 2005.

Collins, Jarrad T., Stephanie Costa and Norman J. Finizio. "Moore-Greig Designs III." Congressus Numerantium. 175:203-221. 2005..

Driver, Rod. "Another Tragic Loss of Property (Letter)." South County Independent. January 13, 2005.   p.A7.

Driver, Rod. "Bush's Deadly Propaganda (Letter)." Providence Journal. November 1, 2005.

Driver, Rod. "Independent View: General Assembly Up to Old Tricks." South County Independent. March 10, 2004.   p.A11.

Driver, Rod. "Independent View: Take Advantage of Solar Heat." South County Independent. December 8, 2005.  p.A10.

Driver, Rod. "Independent View: With Long Tenure Comes Responsibility to Voters." South County Independent. May 19, 2005.  p.A9.

Driver, Rod. "No Logic Behind Langevin Flag Vote (Letter)." South County Independent. July 14, 2005.   p.A10.

Driver, Rod. "Viewpoint: Harrah's Entertainment vs. The State of Rhode Island." Narragansett Times. 2005.

Driver, Rod. "When Will We Finally Be Told the Truth About Iraq (Letter)." Narragansett Times. November 9, 2005.  p.15-A.

Elaydi, Saber, Gerasimos Ladas, Bernd Aulbach and Ondrej Drasly, Editors. Proceedings of the Eighth International Conference on Difference Equations and Applications. Chapman Hall/CRC. 2005.  281p.

Ensley, Doug and Barbara Kaskosz. Flash Tools for Developers: Function Grapher. Mathematical Association of America MathDL, Digital Classroom Resources. 2005 http://mathdl.org/mathDL/3/?pa=content&sa=viewDocument&nodeId=680

Finizio, Norman J.  SEE: Anderson, Ian; Collins, Jarrad T.

Grove, E. A., Y. Kostrov, G. Ladas and M. Predescu. "On Third-Order Rational Difference Equations, Part 4." Journal of Difference Equations and Applications. 11(3):261-269. March 2005.

Grove, E. A. and G. E. Ladas. Periodicity in Nonlinear Difference Equations. Chapman & Hall/CRC. (Advances in Discrete Mathematics and Applications, Vol.4) 2005.  379p.

Jang, S. R.-J., J. Baglama and J. Rick. "Nutrient-Phytoplankton-Zooplankton Models With a Toxin." Mathematical and Computer Modelling. 43(1/2):105-118. January 2006.

Jang, S. R. J. and J. Baglama. "Droop Models of Nutrient-Plankton Interaction With Intratrophic Predation." Applied Mathematics and Computation. 169(2):1106-1128. 15 October 2005.

Jang, S. R.-J., J. Baglama and P. Seshaiyer. "Intratrophic Predation in a Simple Food Chain With Fluctuating Nutrient." Discrete and Continuous Systems - Series B. 5(2):335-352. May 2005.

Jang, S. R.-J., J. Baglama and J. Rick. "Nutrient-Phytoplankton-Zooplankton Models With a Toxin." Mathematical and Computer Modelling. 43(1/2):105-118. January 2006.

Jang, S. R.-J. and J. Baglama. "Nutrient-Plankton Models With Nutrient Recycling." Computers & Mathematics With Applications. 49(2-3):375-387. January-February 2005.

Kaskosz, Barbara.  SEE also: Ensley, Doug.

Kaskosz, Barbara. "A Collection of Tools for Multivariate Calculus." Mathematical Association of America MathDL, Digital Classroom Resources. 2005. http://mathdl.org.mathDL/3/?pa=contents&sa=viewDocument&nodeId=611

Kaskosz, Barbara. "Sequences and Series of Functions." Journal of Online Mathematics and Its Applications, 5. 2005. http://mathdl.org/mathDL/4//pa=contents&sa=viewDocument&nodeId=586

Kaskosz, Barbara. "Sequences and Series Plotter." Journal of Online Mathematics and Its Applications. 5. 2005. http://mathdl.org.mathDL/4/?pa=contents&sa=viewDocument&nodeId=530

Kaskosz, Barbara. "3D Functions Grapher." Mathematical Association of America MathDL, Digital Classroom Resources. 2005 http://mathdl.org/mathDL/3/?pa=content&sa=viewDocument&nodeId=530

Kook, W. "A New Formula for an Evaluation of the Tutte Polynomial of a Matroid." Discrete Mathematics. 300(1-3):235-238. 6 September 2005.

Kook, W. "Value of Tutte Dichromatic Polynomial Tg(0,1) for G=P2xPn(n>1)." On-Line Encyclopedia of Integer Sequences, Edited by Neil J. A. Sloane. (Online) August 2005.

Kulenovic, Mustafa R. S.  SEE also: Clark, C. A.

Kulenovic, M. R. S. and N. Moussa. "The Amplitudes of Nonlinear Oscillations." Applied Mathematics Letters. 18(5):505-511. May 2005.

Kulenovic, M. R. S. and M. Nurkanovic. "Asymptotic Behavior of a System of Linear Fractional Difference Equations." Journal of Inequalities and Applications. (2):127-144. 2005.

Kulenovic, M. R. S. and M. Nurkanovic. "Global Behavior of a Three-Dimensional Linear Fractional System of Difference Equations." Journal of Mathematical Analysis and Applications. 310(2):673-289. 15 October 2005.

Ladas, Gerasimos.  SEE also: Camouzis, E.; Chatterjee, E.; Elaydi, Saber; Grove, Edward A.

Ladas, Gerry, Co-Editor. Journal 0f  Difference Equations and Applications. Vol.11, 2005.

Ladas, Gerry, Editor. "Open Problems and Conjectures (Column)." Journal 0f  Difference Equations and Applications. 11(3):261-269. March 2005; 11(6):553-562. May 2005; 11(8):75-77. July 2005; 11(11):1029-1035. September 2005.

Pakula, Lewis L.  SEE: Velichko, O. I.

Rodl, V. and L. Thoma. "On Cover Graphs and Dependent Arcs in Acyclic Orientations." Combinatorics Probability & Computing. 14(4):585-617. July 2005.

Thoma, Lubos.  SEE: Rodl, V.

Velitchko, O. I., V. A. Dobrushkin and L. Pakula. "A Model of Clustering of Phosphorus Atoms in Silicon." Materials Science and Engineering: B. 123(2):176-180. 20 November 2005.


Return to Faculty Publications 2005 Table of Contents.
Return to Faculty Publications homepage.

University of Rhode Island Libraries

URI Logo


Copyright 1994-2005 University of Rhode Island. All rights reserved. Disclaimer.  For comments about this page, please email libweb@etal.uri.edu.